Abstract and Applied Analysis

A Semilinear Wave Equation with a Boundary Condition of Many-Point Type: Global Existence and Stability of Weak Solutions

Giai Giang Vo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is devoted to the study of a wave equation with a boundary condition of many-point type. The existence of weak solutions is proved by using the Galerkin method. Also, the uniqueness and the stability of solutions are established.

Article information

Source
Abstr. Appl. Anal., Volume 2015 (2015), Article ID 531872, 16 pages.

Dates
First available in Project Euclid: 28 January 2016

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1453944255

Digital Object Identifier
doi:10.1155/2015/531872

Mathematical Reviews number (MathSciNet)
MR3442609

Zentralblatt MATH identifier
06929255

Citation

Vo, Giai Giang. A Semilinear Wave Equation with a Boundary Condition of Many-Point Type: Global Existence and Stability of Weak Solutions. Abstr. Appl. Anal. 2015 (2015), Article ID 531872, 16 pages. doi:10.1155/2015/531872. https://projecteuclid.org/euclid.aaa/1453944255


Export citation

References

  • M. Aassila, M. M. Cavalcanti, and V. N. Domingos Cavalcanti, “Existence and uniform decay of the wave equation with nonlinear boundary damping and boundary memory source term,” Calculus of Variations and Partial Differential Equations, vol. 15, no. 2, pp. 155–180, 2002.
  • V. Barbu, I. Lasiecka, and M. A. Rammaha, “On nonlinear wave equations with degenerate damping and source terms,” Transactions of the American Mathematical Society, vol. 357, no. 7, pp. 2571–2611, 2005.
  • L. Bociu, P. Radu, and D. Toundykov, “Regular solutions of wave equations with super-critical sources and exponential-to-logarithmic damping,” Evolution Equations and Control Theory, vol. 2, no. 2, pp. 255–279, 2013.
  • A. D. Dang and D. P. Alain, “Mixed problem for some semi-linear wave equation with a nonhomogeneous condition,” Nonlinear Analysis: Theory, Methods & Applications, vol. 12, no. 6, pp. 581–592, 1988.
  • T. X. Le and G. Giang Vo, “The shock of a rigid body and a nonlinear viscoelastic bar associated with a nonlinear čommentComment on ref. [6?]: Please provide the full name of this journal, if possible.boundary condition,” J. Science Natural Sciences, Uni. Peda. HCM, vol. 8, pp. 70–81, 2006.
  • L. T. Nguyen and D. T. Bui, “A nonlinear wave equation associated with a nonlinear integral equation involving boundary value,” Electronic Journal of Differential Equations, vol. 2004, pp. 1–21, 2004.
  • L. T. Nguyen, U. V. Le, and T. T. Nguyen, “On a shock problem involving a linear viscoelastic bar,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 2, pp. 198–224, 2005.
  • L. T. Nguyen and G. Giang Vo, “A wave equation associated with mixed nonhomogeneous conditions: global existence and asymptotic expansion of solutions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 7, pp. 1526–1546, 2007.
  • L. T. Nguyen and G. Giang Vo, “A nonlinear wave equation associated with nonlinear boundary conditions: existence and asymptotic expansion of solutions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 12, pp. 2852–2880, 2007.
  • P. Radu, “Weak solutions to the cauchy problem of a semilinear wave equation with damping and source terms,” Advances in Differential Equations, vol. 10, no. 11, pp. 1261–1300, 2005.
  • M. L. Santos, “Asymptotic behavior of solutions to wave equations with a memory condition at the boundary,” Electronic Journal of Differential Equations, vol. 2001, no. 73, pp. 1–11, 2001.
  • D. Takači and A. Takači, “On the approximate solution of a mathematical model of a viscoelastic bar,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 5, pp. 1560–1569, 2007.
  • Q. Tiehu, “Global solvability of nonlinear wave equation with a viscoelastic boundary condition,” Chinese Annals of Mathematics Series B, vol. 3, 1993.
  • J. L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Non-Linéaires, Dunod, Gauthier-Villars, Paris, France, 1969.
  • E. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, 1955.
  • J. L. Lions and W. A. Strauss, “Some nonlinear evolution equations,” Bulletin de la Société Mathématique de France, vol. 93, p. 79, 1965. \endinput